# SDR ASAA2018011723197

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,401 hours, 14,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771007
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT SIGN COVER FELL OFF. GROUNDED - YES. INSTALLED LIGHT COVER AND SECURED. LT OPS OK.
